An analysis of stability of a class of neutral-type neural networks with discrete time delays
dc.authorid | 0000-0002-0205-4198 | |
dc.authorid | 0000-0002-4390-5139 | |
dc.contributor.author | Orman, Zeynep | en_US |
dc.contributor.author | Arik, Sabri | en_US |
dc.date.accessioned | 2015-01-15T23:02:18Z | |
dc.date.available | 2015-01-15T23:02:18Z | |
dc.date.issued | 2013 | |
dc.department | Işık Üniversitesi, Mühendislik Fakültesi, Elektrik-Elektronik Mühendisliği Bölümü | en_US |
dc.department | Işık University, Faculty of Engineering, Department of Electrical-Electronics Engineering | en_US |
dc.description.abstract | The problem of existence, uniqueness, and global asymptotic stability is considered for the class of neutral-type neural network model with discrete time delays. By employing a suitable Lyapunov functional and using the homeomorphism mapping theorem, we derive some new delay-independent sufficient conditions for the existence, uniqueness, and global asymptotic stability of the equilibrium point for this class of neutral-type systems. The obtained conditions basically establish some norm and matrix inequalities involving the network parameters of the neural system. The main advantage of the proposed results is that they can be expressed in terms of network parameters only. Some comparative examples are also given to compare our results with the previous corresponding results and demonstrate the effectiveness of the results presented. | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Orman, Z. & Arik, S. (2013). An analysis of stability of a class of neutral-type neural networks with discrete time delays. Abstract and Applied Analysis, 2013, 1-9. doi:10.1155/2013/143585 | en_US |
dc.identifier.doi | 10.1155/2013/143585 | |
dc.identifier.endpage | 9 | |
dc.identifier.issn | 1085-3375 | |
dc.identifier.issn | 1687-0409 | |
dc.identifier.scopus | 2-s2.0-84880165108 | |
dc.identifier.scopusquality | Q4 | |
dc.identifier.startpage | 1 | |
dc.identifier.uri | https://hdl.handle.net/11729/499 | |
dc.identifier.uri | http://dx.doi.org/10.1155/2013/143585 | |
dc.identifier.volume | 2013 | |
dc.identifier.wos | WOS:000320792300001 | |
dc.identifier.wosquality | Q1 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Arik, Sabri | en_US |
dc.institutionauthorid | 0000-0002-4390-5139 | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Hindawi Publishing Corporation | en_US |
dc.relation.ispartof | Abstract and Applied Analysis | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Dependent asymptotic stability | en_US |
dc.subject | Global exponential stability | en_US |
dc.subject | Synchronization control | en_US |
dc.subject | Varying delays | en_US |
dc.subject | Systems | en_US |
dc.subject | Criterion | en_US |
dc.title | An analysis of stability of a class of neutral-type neural networks with discrete time delays | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- 499.pdf
- Boyut:
- 1.88 MB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher's Version